# SDR CA141210006

- Difficulty date: December 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 10,130 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tie
- Part number: E00436COP
- Condition: Missing
- Location: Swashplate
- Part time: 56 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER TYWRAP HOLDING SWASHPLATE BELLOWS FOUND MISSING ON POST FLIGHT INSPECTION THAT WAS INSTALLED IAW ASB-BO-105-40A-107R1.
